# SDR DU4R2009358

- Difficulty date: June 4, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 646
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 193034, N/R 44180, DURING SCHEDULED INSPECTION, FOUND LT CABIN CUSP WEB HAS CORROSION AT FS 646.
